I am 26 / 5'2 and 145 lbs. My last period was on 8/12 and lasted till 8/16, my accident happened on 8/18 and when I say accident he completely came in me . Immediately after I went to Walgreen's and bought the generic Plan B called Take action. The next day I had just come light spotting along with abdominal discomfort , yesterday 8/23 In the morning I noticed dark red blood , first I wore a liner thinking it was just spotting but then throughout the day it got to be heavier and heavier , changing from dark to a more normal lighter color but still heavy ( like a period ). I am worried and wondering if anyone got there period so shortly after taking the pill ( in my case 5 days) I want to assume this is my period but because it is so soon I don't know if it is abnormal bleeding. Today 8/24 I have already gone through 2 Tampons and I am bleeding and bloated ( like a bad period). I am skeptical to assume this is my period 1) because I just had my period literally on 8/12 - 8/16 , took the pill 8/18 and now just 5 days later am already starting again ? Any thoughts or similar stories? Most of the reviews girls post say they got there period either a little early or late but not many are saying they got it so soon after taking the pill .
No responses have yet been posted. Add your response to this question.
- Levonorgestrel Information for Consumers
- Levonorgestrel Information for Healthcare Professionals (includes dosage details)
- Side Effects of Levonorgestrel (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Birth Control - Hi, I started back on my pill Yasmin last month and 4 days after starting myself and
Posted 22 Dec 2014 • 1 answer
Posted 17 Feb 2015 • 1 answer
Posted 22 Mar 2015 • 1 answer
Posted 9 Mar 2016 • 0 answers
Posted 19 Mar 2016 • 0 answers